Home*SHOP BY BRANDETHICSETHICS Paracetamol CLASSIC 500mg Tablets 20 - Quantity Restriction (5) Applies

ETHICS Paracetamol CLASSIC 500mg Tablets 20 - Quantity Restriction (5) Applies

ETHICS Paracetamol CLASSIC 500mg Tablets 20 - Quantity Restriction (5) Applies
ETHICS Paracetamol CLASSIC 500mg Tablets 20 - Quantity Restriction (5) Applies
Price  NZ$ 2.35
Quantity :
Add to cart
Printable version  Hobby/Reading Glasses

This product qualifies for Autoship.  What's this? Earn 1 Pharmacy Direct Rewards on this item.  What's this?

  • Always read the label and use only as directed.

ETHICS Paracetamol CLASSIC 500mg Tablets 20 - Quantity Restriction (5) Applies
ETHICS Paracetamol CLASSIC 500mg Tablets 20

For effective temporary relief of pain and discomfort associated with headache/tension headaches, muscular aches, period pain, arthritis/osteoarthritis, toothache, migraine, cold and flu symptoms, tension headache, sinus pain/headache and backache.  Reduces fever.

 

 

 

 

Active Ingredients:
Each tablet contains:
Paracetamol 500mg
 

Dosage:
Adults & children over 12 years: 1-2 tablets repeated every 4-6 hours if necessary.
 
Children 6-12 years: ½ -1 tablet repeated every 4-6 hours if necessary.
 
Maximum of 4 doses in any 24 hours. Do not exceed stated dose
 

Warnings:
  • Use only as directed.
  • For the temporary relief of pain and fever. Incorrect use could be harmful.
  • Consult your healthcare professional if symptoms persist.

 


  • Overall Rating 0
  • There have been no reviews for this product.